# SDR DALA1135556313

- Difficulty date: April 26, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N673US
- Make and model: Boeing 747451
- Aircraft serial: 30268
- Aircraft time: 51,270 hours, 6,487 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 480-515
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT UPPER SURFACE AT BSTA 480-515 LBL 41.5 IN MAIN DECK S: 1" BY 2".  REPAIRED THE DAMAGED FLOOR SUPPORT PER ER/A 491623-14 REV. ORIG.
